# SDR ANCF20240207004

- Difficulty date: February 7, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N959AV
- Make and model: Airbus A320-214
- Aircraft serial: 6110
- Aircraft time: 18,764 hours, 12,923 cycles
- Engine: Cfmint CFM565B43
- Engine time: 19,264 hours, 14,497 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3002595
- Condition: Warning Message
- Location: Nr 1 Generator
- Part time: 4,509 hours, 4,841 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEC IDG 1 OIL LO PR INOP.  DURING T.O ROLL ELEC IDG 1 LO PRE CAME ON ECAM LOW SPEED REJECTED T.O WAS PERFORMED   REFER TSM TASK 24-20-00-810-904-A  -REPLACE THE ENGINE 1 IDG (4000XU) REF. AMM 24-21-51-000-040 AND REF. AMM 24-21-51-400-040.      -DO A VISUAL INSPECTION OF THE IDG, THE EXTERNAL OIL-CIRCUIT TUBING AND THE FUEL/OIL HEAT EXCHANGER FOR OIL LEAKS REF. AMM 24-21-00-210-047.
